# SDR QMLA2017091117090

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N391LG
- Make and model: Snias AS350B3
- Aircraft serial: 4323
- Aircraft time: 5,440 hours, 22,784 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Reinforcement
- Part number: G10130
- Condition: Cracked
- Location: Battery Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY LOOSE DURING AN AIRWORTHINESS CHECK, REMOVED BATTERY FROM TAILBOOM MOUNTING TRAY AND INSPECTED AREA FOR DAMAGE AND FOUND CRACK ON AFT RT REINFORCEMENT
